10.1002/(sici)1096-9853(199911)23:13<1377::aid-nag932>3.0.co;2-s
Doi:
10.1002/(sici)1096-9853(199911)23:13<1377::aid-nag932>3.0.co;2-s
Title:
A review of numerical analysis of tunnels in discontinuous rock masses
Author: Kawamoto, Toshikazu; Aydan, Ömer
Year: 1999
Month: 11
Volume: 23
Issue: 13
First_page: 1377
Last_page: 1391
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 79980556e734053dbe7977cb1c5af8c6
Filesize: 237393
Timeadded: 2014-08-31 21:50:12
Journalid: 9917
Original Link: https://www.wenrao.com/i/3erMXUU8uxPxeQUFF
下载榜